Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

MIRENA USERS.....i need advice...

ok, so i got my IUD in last jan. only bled for 3 days,and then some spotting thru out the year....no periods..i was also breastfeeding so i think thats why..anyway, ok so I do have spotting or LIGHT BLOOD the day after I have SEX...idk if that normal because ive never had an IUD. I get cramps during sex, like my lower stomach hurts, and my hubby says sometimes he can feel it poking him or sometimes its just the strings he feels...and now recently ive had weight gain and feel nauseated. idk...i just wanted to see if any moms have these problems and to kno if its normal.

Answer Question
 
priscilla2boys

Asked by priscilla2boys at 10:42 PM on May. 3, 2011 in General Parenting

Level 4 (35 Credits)
Answers (2)
  • AI didn't have any periods while I had my mirena in, which was for 4 years. DH said he felt the strings poking occassionally, and I would. I would call my OB/GYN to run the situation by them, in case it may have shifted and (worst case scenario, small percentage) it may be a tubal or something.
    LoveBuggsMommie

    Answer by LoveBuggsMommie at 10:48 PM on May. 3, 2011

  • you could always to go get it checked out if you think it might be coming out of place. it sounds to me that sex is making your uterus aggravated...i would call the ob/gyn and get it checked out. it does have hormones and i don't get my period anymore, but i still get all the pms symptoms (cramps, bloat, sickness, etc.) so it may just be that if it is a recent thing and not something that has been going on for a long time.
    princessbeth79

    Answer by princessbeth79 at 10:48 PM on May. 3, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN